Journal of Differential Geometry

On the complex bordism of finite complexes. II

P. E. Conner and Larry Smith

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 2 (1971), 135-174.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430402

Digital Object Identifier
doi:10.4310/jdg/1214430402

Mathematical Reviews number (MathSciNet)
MR0298672

Zentralblatt MATH identifier
0246.55004

Subjects
Primary: 57C20

Citation

Conner, P. E.; Smith, Larry. On the complex bordism of finite complexes. II. J. Differential Geom. 6 (1971), no. 2, 135--174. doi:10.4310/jdg/1214430402. https://projecteuclid.org/euclid.jdg/1214430402


Export citation

See also

  • Part I: P. E. Conner, Larry Smith. On the complex bordism of finite complexes. Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 117--221.